Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 876813, 13 pages
http://dx.doi.org/10.1155/2014/876813
Research Article

On Some New Generalized Difference Sequence Spaces of Nonabsolute Type

1Anatolian High School, 60200 Tokat, Turkey
2Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 30 April 2014; Accepted 21 August 2014; Published 9 September 2014

Academic Editor: Tepper L. Gill

Copyright © 2014 Osman Duyar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Osman Duyar, Serkan Demiriz, and Osman Özdemir, “On Some New Generalized Difference Sequence Spaces of Nonabsolute Type,” Journal of Mathematics, vol. 2014, Article ID 876813, 13 pages, 2014. doi:10.1155/2014/876813